MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. ARTHREX®; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number AR-1410LP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
While using arthrex reamer low profile 10mm ref ar-1410lp lot 14922102, inside patient's left knee, the reamer end broke into three pieces, all three pieces removed from knee.Continued and completed with surgery without any other adverse events.Reamer pieces given to nurse manager.

Brand Name
ARTHREX®
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key17583745
Report Number17583745
Device Sequence Number11662828
Product Code LXH
UDI-Device Identifier00888867016811
UDI-Public(01)00888867016811
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/17/2023
Report Date (Section F) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAR-1410LP
Device Catalogue NumberAR-1410LP
Device Lot Number14922102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/17/2023